# SDR IPXA2016022499827

- Difficulty date: February 19, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 26,937 hours, 16,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 69455787
- Condition: Corroded
- Location: Bs 1385
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, 10AFT CARGO COMPARTMENT DOOR THRESHOLD FORWARD TIE DOWN FITTING AT BS 1385 IS CORRODED ON THE FORWARD SIDE.  R & R CORRODED FITTING IAW SRM 51-40-02 AND BAC DWG 146N8560, REV F.
